MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; MENISCAL UNICOMPARTMENTAL KNEE SYSTEM

BIOMET UK LTD. OXF ANAT BRG RT MD SIZE 3 PMA; MENISCAL UNICOMPARTMENTAL KNEE SYSTEM
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 09/13/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: oxf uni tib tray sz c rm pma item # 154723 lot# 518140, oxf twin-peg cmntd fem md pma item # 161469 lot#687500.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2022-00408, 3002806535-2022-00411.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right knee arthroplasty approximately six (6) years ago.Subsequently, the patient was revised from an oxford uni to a total knee due to unknown reasons.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing.Devices are used for treatment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
OXF ANAT BRG RT MD SIZE 3 PMA
Common Device Name
MENISCAL UNICOMPARTMENTAL KNEE SYSTEM
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
Manufacturer (Section G)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK   CF31 3XA
Manufacturer Contact
christina arnt
56 e. bell dr.
warsaw, IN 46582
5745273773
MDR Report Key15508348
Report Number3002806535-2022-00410
Device Sequence Number4971719
Product Code NRA
UDI-Device Identifier05019279786213
UDI-Public(01)05019279786213(17)200120(10)842600
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 11/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/20/2020
Device Model NumberN/A
Device Catalogue Number159575
Device Lot Number842600
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2022
Supplement Date Received by Manufacturer11/17/2022
Initial Report FDA Received Date09/29/2022
Supplement Report FDA Received Date12/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age64 YR
Patient SexFemale
Patient Weight94 KG